# SDR AALA201902220004

- Difficulty date: February 18, 2019
- Submitted: February 22, 2019
- Operation: Air carrier
- Aircraft: N304RB
- Make and model: Boeing 737-8
- Aircraft serial: 44463
- Aircraft time: 3,607 hours, 1,377 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 820111000001
- Part serial: 1403
- Condition: Contaminated
- Location: Galley
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ODOR FROM ROW 3 FORWARD FA SAID SMELLED LIKE BURNING PLASTIC, HAD IRRITATED EYES AND THROAT.  THE AIRCRAFT WAS GROUNDED.  ACCOMPLISHED MCM CARD 05-96-70. FOUND MELTED PLASTIC IN OVEN. REPLACED NR 1 OVEN.
